Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A difficulty in Williams' algorithm for interpolating rationals


Author: Charles B. Dunham
Journal: Math. Comp. 29 (1975), 552-553
MSC: Primary 65D15
MathSciNet review: 0371014
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: J. Williams has developed a theory and an algorithm for best Chebyshev approximation of decay-type functions by an oscillation factor times a negative power of a linear form (in particular a polynomial). It is shown that the levelling equations of the algorithm may not have an admissible solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0371014-9
PII: S 0025-5718(1975)0371014-9
Article copyright: © Copyright 1975 American Mathematical Society